# SDR FDEA202012183189

- Difficulty date: December 18, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N785FD
- Make and model: Boeing 757222
- Aircraft serial: 26682
- Aircraft time: 73,926 hours, 28,624 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: 80330035A
- Part serial: 1023
- Condition: Discharged
- Location: R1 Emer Open
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY POWER RESERVOIR CYLINDER DISCHARGED.  REMOVED AND REPLACED EMERGENCY POWER RESERVOIR, REF B757 AMM 52-11-32-4.
